Can this medication be causing me to be not able to think straight?
- 14 Aug 2009 by tstrutz2
My doctor switch me from Ortho Tri Cyclin to Ortho Tri Cyclin Lo. Now I get Tri Lo Sprintec and I can't remember everyday stuff. I can't think clearly.
16 Aug 2009
Tri Lo Sprintec and Ortho Tri-Cyclen Lo contain the same ingredients in the same amounts.
The change to Ortho Tri-Cyclen Lo shouldn't have made any difference.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It is my third day on Sprintec and since taking it my appetite has increased causing me to feel very dizzy. However, once I eat something I begin to ...
2 answers • 2 Dec 2011
Amanadine and Tri-Sprintec. She has been experiencing extremely HBP(135/98) and I am concerned the interactions of the medicines is causing this. She ...
2 answers • 9 Feb 2012
I recently started taking sprintec and it is the first birth control medication I've ever taken. I'm taking this pill for obvious reasons ...
1 answer • 18 Feb 2012
My boyfriend came inside me twice yesterday. I am taking tri-sprintec birth control and on the 2 month last week of pills. I have been taking the ...
1 answer • 8 Apr 2013
hey everyone, I was wondering if anyone has experienced any hair loss after they started sprintec? I have noticed thining hair for a while but it ...
0 answers • 9 Jun 2013